# SDR DALA1307523756

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 38,436 hours, 14,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST THE EMERGENCY LIGHT BATTERY PACK FAILED 15 MIN TEST.  MX REPLACED BATTERY PACK.  OPS CHECKED OK IAW AMM 33-51.
